# SDR SWAA2023050521101

- Difficulty date: March 26, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BRACKET ASSY LOCATRED BS540 AND WL208.1 LH SIDE AT PASSENGER CABIN 2023-212635<[01] REPLACED BRACKET ASSY FLOOR STRUCTURE LOCATED BS540 AND WL208.1 LH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV A .SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRACKET ASSY FLOOR STRUCTURE LOCATED BS540 AND WL208.1 LH SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 143A0060 SHEET 36 REV A .SEE INDIVIDUAL SIGN OFF BELOW RII
